# SDR DJFA2005093

- Difficulty date: May 10, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N808TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258548
- Aircraft time: 4,118 hours, 2,563 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA1814
- Part serial: XG029
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: D

## Discrepancy

THE FOLLOWING IS BEING REPORTED IAW ROC/FAA REQUEST.  CREW REPORTED THAT WHILE TAXIING OUT FOR TAKEOFF, THE NR3 MAIN WHEEL CAME APART. THE LT AFT BELLY DRAIN MAST WAS DAMAGED FROM THE WHEEL ASSEMBLY. MAINTENANCE REPLACED THE NR3 MAIN WHEEL ASSEMBLY. THE LT AFT BELLY DRAIN MAST WAS ALSO REPLACED AND A HIDDEN DAMAGE VISUAL INSPECTION WAS CARRIED OUT FOR THE AREA OF THE LT WHEEL WELL AND AIRCRAFT VENTRAL AREA. NO DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
